Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online
Ask a Urologist   »  

Suggest treatment for erectile dysfunction

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1372 Questions
Question
What can I do to get an erection. I could not get one the last time when hoping to have sex with my girlfriend.
Wed, 23 May 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. Saddiq Ulabidin 1 hour later
Brief Answer:
You may need sildenafil and supplements

Detailed Answer:
Hi! Welcome to HealthcareMagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what you had been experiencing lately.

Based on the history you have shared, it can be due to age-related decrease in libido, or lack of concentration or other distractors like other health issues or social stressors. Even the subjective causes like micronutrients deficiencies should also be ruled out.

Using supplements containing zinc, calcium, vitamin C, D, and B complex and folic acid may help but the improvement can be slower. Using Sildenafil or other drugs which increase blood flow to the penis may help but other contraindications like cardiac issues need to be ruled out first.

Wishing you a speedy recovery.

Hope this has answered your query. If you have any more questions please feel free to ask.
Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor